# SDR CALA2025063006072

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 95,193 hours, 38,215 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT AT SEAT 38C INOP REF AMM 33-51-18/401 CONFIG 00, REPLACED SEAT 38C EMERGENCY PATH LIGHT MONUMENT, NO HELP. REF WDM 33-51-08 PAGE 278A, FOUND 7260VC CONNECTOR DISCONNECTED. RECONNECTED CONNECTOR AND ACP OPS CHECK REF AMM TASK 33-51-00-710-002-C2, OPS CHECKS OKAY
